Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 29, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 8, 2013, 12:37 AM EDT for Anderson County, Shelby County, Spencer County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2013, 12:37 AM EDT (04:37 UTC)
- Expired
- Aug 8, 2013, 3:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 2:10 AM EDT | FLASH FLOOD | 2 Ne Southville, KY | ROCKBRIDGE ROAD HAD TO BE CLOSED AS WATER QUICKLY ROSE AND COVERED THE ROADWAY WITHIN THE 4500 BLOCK. |
| Aug 8, 2:10 AM EDT | FLASH FLOOD | 3 Se Southville, KY | THE SHELBY COUNTY ROAD DEPT HAD TO CLEAR DEBRIS FROM SEVERAL ROADS JUST SOUTHEAST OF SOUTHVILLE. FLASH FLOODING EARLIER IN THE MORNING WASHED DEBRIS ON CAP RIDGE AND LITTLE CROOKED CREEK ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 93 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2105 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
589 WGUS53 KLMK 080437 FFWLMK KYC005-211-215-080730- /O.NEW.KLMK.FF.W.0029.130808T0437Z-130808T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 1237 AM EDT THU AUG 8 2013 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KENTUCKY... SOUTHERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY... EASTERN SPENCER COUNTY IN NORTH CENTRAL KENTUCKY... * UNTIL 330 AM EDT * AT 1235 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF EASTERN SPENCER... NORTHWESTERN ANDERSON AND SOUTHERN SHELBY COUNTIES...INCLUDING MOUNT EDEN...JUNTE...SOUTHVILLE...HARRISONVILLE AND AVENSTOKE. FLASH FLOOD PRONE AREA IN THIS WARNING... BENSON CREEK OVERFLOWS CRAWFORD ROAD. ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES OR MORE ARE POSSIBLE IN THE WARNED AREA WITHIN THE NEXT HOUR OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. && LAT...LON 3812 8497 3807 8494 3798 8521 3816 8520 $$ RAS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 9:25 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Aug 7, 9:25 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 925 PM EDT Wed Aug 7 2013 ...Forecast Update... Issued at 924 PM EDT Wed Aug 7 2013 Quick update to account for the line of showers and storms crossing the Blue Grass. These have produced some locally heavy rain and impressive instantaneous rainfall rates that caused some water to collect in places that flood easily. Fortunately they have evolved from the earlier mass of storms to a thin line that is moving perpendicular to its orientation, so hopefully no more flooding issues. Issued at 632 PM EDT Wed Aug 7 2013 Decided to lower PoPs about ten percentage points across the area since not much is going on right now and it appears there shouldn't be much development in the near future. Will still allow PoPs to rise a bit after midnight as the cold front to our northwest approaches. .SHORT TERM (Now through Thursday Night)... Issued at 305 PM EDT Wed Aug 7 2013 Forecast uncertainty remains in place for this update as models once again seemingly fail on obtaining a good handle on the slowly approaching frontal boundary, currently draped across the southern Great Lakes. It appears that the deterministic models are too quick to bring in the front, given recent obs versus model trends. Have been very tempted to bring down PoPs to just slight chance across the forecast area given the fact that the rain didn't pan out last night (it remained well to the west of the local area) but just cannot with the atmosphere in its current and continued state. An upper-level perturbation looks to traverse on through tonight, which could be the focus of renewed convection. With PWATs continuing to exceed 2 inches and enough instability in place to assist, it'll be quite possible for scattered showers or storms to develop overnight. If this does not transpire, then central KY could once again be looking at fog developing by the pre-dawn hours Thursday as light to calm SW winds prevail. Temps tonight will once again be near normal, lingering in the lower 70s. For Thursday, have gone with chance to likely PoPs under this well-advertised moist, unstable airmass. The front will be much closer to the region, allowing for increased storm chances versus today. This will also keep persistent cloud cover throughout the day, keeping temps in the low to mid 80s. Inherited previous forecast called for mid to upper 80s but am trending down from this as today's highs have struggled to get out of the lower 80s. As the front approaches, winds will make a subtle, gradual shift from the SW to out of the west by Thursday night. Decent precip chances will continue into tomorrow night with lows once again in the low 70s. .LONG TERM (Friday through Wednesday)... Issued at 305 PM EDT Wed Aug 7 2013 ...Episodic convection with localized heavy downpours possible Friday through Sunday... A blocky upper air pattern over Canada will feature a strong yet compact closed 500mb low near St Jame's Bay Friday afternoon. This feature will move east towards Labrador by late Saturday. A cold front associated with this closed low will slowly sag south and stall across southern Indiana by Friday afternoon. A weak wave will ride northeast along this boundary and along the Ohio River late Friday before this front sags south towards Tennessee by Sunday morning. This boundary will become the focus of episodic convection through early Sunday. Deep layer moisture and surface dewpoints will stay quite high Friday through early Sunday. Both the NAM and the GFS forecast PWATs along Interstate 64 at or above 2 inches, peaking perhaps late Friday as this afore-mentioned wave moves through. Attempting to time or specifically pinpoint the location of any any specific round of thunderstorms will be difficult. Our best chance of widespread convection, some locally heavy, will be for Friday afternoon and through Saturday morning. Both the GFS and the NAM have a weak shortwave moving across northern Kentucky at this time. The NAM forecasts the development of a weak southwest low level jet across southern Kentucky by 06z Saturday with northerly flow persisting across southern Indiana during this same time period. Beginning to think that potential axis of heaviest precipitation will lie along Interstate 64 or farther south. Slightly drier air will begin to filter south across the Ohio River by late Saturday. We will have a chance of thunderstorms Saturday area-wide as well, but with a concentration farther south towards Tennessee. Our highs will stay moderated by cloud cover and potential precipitation, peaking this weekend only in the mid to upper 80s. Dewpoints will remain at or above 70 through Sunday afternoon, leading to a series of warm uncomfortable nights. Surface winds will stay quite light and variable, becoming light northerly late Saturday. High pressure will build across the western Great Lakes Sunday. Drier air will attempt to filter in south of the Ohio River during the day, but will have a hard time moving as far south as the Tennessee border by early Monday. With humid air remaining across our south and the presence of this potential boundary will continue with a chance of thunderstorms through Monday evening with better coverage across our south. Finally, by Monday night, a dry forecast! The ECMWF especially, lowers PWATs across the Commonwealth by late Monday and keeps any scattered convection farther south in Tennessee. Highs Sunday and Monday may rise a degree or two into the upper 80s. && .AVIATION (00Z TAF Update)... Issued at 731 PM EDT Wed Aug 7 2013 Currently, a cold front stretches from the southern Great Lakes, southwestward through St. Louis, and on down to the Red River Valley. This front will slowly sink southeastward tonight, settling across southern Indiana for Thursday. The airmass will continue to be very moist and somewhat unstable, however the lack of any strong triggering mechanisms will keep precipitation chances low confidence. The main concern for the overnight period will deal with low ceiling and fog chances once again as forecast soundings/time heights show plenty of low level moisture to work with. Expect tonight to progress much like last night with visibilities dropping into the MVFR range by the late evening under variably cloudy skies. Then, as we near dawn we expect some lower stratus to build in bringing ceilings at least below fuel alternate at all sites, and likely below IFR thresholds at LEX/BWG. Will keep SDF below fuel alternate, but not in the IFR range for now. These ceilings will likely persist through at least morning, until some mixing occurs and lifts things back into the high MVFR/VFR range. Coverage of showers and storms my be higher on Thursday with the frontal boundary stalled just north of the TAF sites. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........13 Short Term.....LG Long Term......JSD Aviation.......BJS
Hazardous weather outlook, Aug 7, 3:18 PM EDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT WED AUG 7 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-081930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 318 PM EDT WED AUG 7 2013 /218 PM CDT WED AUG 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD WITH THESE STORMS. A FEW OF THE STRONGER STORMS COULD PRODUCE BRIEF GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS MAY BE EXPECTED THURSDAY THROUGH EARLY FRIDAY. THUNDERSTORMS WILL BECOME LIKELY FRIDAY AFTERNOON THROUGH EARLY SATURDAY AS A COLD FRONT BECOMES STATIONARY ALONG THE OHIO RIVER. ALTHOUGH NO SEVERE WEATHER IS EXPECTED...AN EXTREMELY MOIST TROPICAL AIRMASS MAY PRODUCE LOCALIZED HEAVY RAIN AND EVEN SOME MINOR FLOODING FROM ANY STORMS THAT CAN TRAIN OVER A SPECIFIC AREA. SCATTERED THUNDERSTORMS MAY CONTINUE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAIN OR FLOODING THIS FRIDAY AND SATURDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. LG/JSD
In the hours before
Special weather statement, Aug 7, 8:04 PM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE LOUISVILLE KY 804 PM EDT WED AUG 7 2013 KYZ035-036-039>041-046>048-054>057-066-067-080100- FRANKLIN KY-SCOTT KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...LAWRENCEBURG... VERSAILLES...LEXINGTON...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... LIBERTY...STANFORD 804 PM EDT WED AUG 7 2013 ...TROPICAL DOWNPOURS IN THE KENTUCKY BLUE GRASS... AT 755 PM EDT A 45 MILE WIDE BAND OF SCATTERED SHOWERS AND THUNDERSTORMS STRETCHED FROM FRANKFORT THROUGH HARRODSBURG TO LIBERTY. THIS AREA OF SHOWERS AND STORMS WILL MOVE EAST INTO THE BLUE GRASS REGION INCLUDING AREAS AROUND GEORGETOWN...LEXINGTON...LANCASTER...AND RICHMOND. THESE STORMS WILL PRODUCE HEAVY TROPICAL DOWNPOURS. WHILE WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME...VISIBILITIES WILL BE DRASTICALLY REDUCED AND WATER WILL COLLECT ON ROADWAYS. BE SURE TO USE CAUTION IF DRIVING INTO ONE OF THESE STORMS. SLOW DOWN AND TURN ON YOUR HEADLIGHTS FOR ADDED SAFETY. A FEW WIND GUSTS TO AROUND 40 MPH WILL ALSO BE POSSIBLE. 13
Local storm report, Aug 7, 8:40 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
840 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD HARRODSBURG 37.77N 84.85W
08/07/2013 MERCER KY EMERGENCY MNGR
CAR STALLED IN TWO FEET OF WATER ON HWY 127
&&
EVENT NUMBER LMK1300435
RLSpecial weather statement, Aug 7, 9:15 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 PM EDT WED AUG 7 2013
KYZ036-041-042-049-057-080200-
BOURBON KY-CLARK KY-FAYETTE KY-MADISON KY-SCOTT KY-
915 PM EDT WED AUG 7 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
GEORGETOWN TO LEXINGTON TO 11 MILES NORTHEAST OF BRODHEAD...MOVING
EAST AT 20 MPH.
OCCASIONAL LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
GEORGETOWN...
LEXINGTON...
RICHMOND...
WINCHESTER...
PARIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3778 8410 3774 8407 3764 8412 3756 8409
3755 8417 3752 8420 3752 8430 3762 8442
3785 8448 3784 8445 3787 8444 3795 8450
3830 8463 3834 8445 3828 8443 3828 8437
3834 8424 3784 8408 3783 8410 3780 8407
TIME...MOT...LOC 0114Z 266DEG 11KT 3828 8455 3792 8444
3755 8432
13Special weather statement, Aug 7, 9:57 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
957 PM EDT WED AUG 7 2013
KYZ042-043-049-057-080240-
BOURBON KY-CLARK KY-MADISON KY-NICHOLAS KY-
957 PM EDT WED AUG 7 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS MOVING THROUGH THE BLUE GRASS...
AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 7 MILES SOUTH OF CYNTHIANA
TO 10 MILES NORTHEAST OF RICHMOND TO 12 MILES NORTH OF
BRODHEAD...MOVING EAST AT 20 MPH.
FREQUENT LIGHTNING...TORRENTIAL RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL IMPACT...
WINCHESTER...
PARIS...
CARLISLE...
RICHMOND...
BEREA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3812 8407 3793 8396 3783 8400 3783 8410
3781 8407 3778 8410 3774 8407 3764 8412
3756 8409 3752 8420 3752 8430 3761 8440
3780 8424 3801 8431 3807 8429 3809 8434
3828 8441 3837 8390 3837 8388 3831 8383
TIME...MOT...LOC 0156Z 263DEG 17KT 3830 8429 3782 8412
3757 8432
13Local storm report, Aug 7, 10:26 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1026 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLASH FLOOD 2 S RICHMOND 37.71N 84.29W
08/07/2013 MADISON KY LAW ENFORCEMENT
WATER ON INTERSTATE 75 AND FLOODING TO THE SIDE OF THE
ROAD
&&
EVENT NUMBER LMK1300436
RLLocal storm report, Aug 7, 10:44 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1044 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM FLASH FLOOD BEREA 37.58N 84.29W
08/07/2013 MADISON KY LAW ENFORCEMENT
WATER HALF WAY UP CARS
&&
EVENT NUMBER LMK1300437
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:19 PM EDT | Flash Flood Warning | LMK | Boyle, Garrard, Jessamine, Lincoln, Mercer | 3 hr |
| Aug 7, 8:59 PM EDT | Flash Flood Warning | LMK | Madison | 2 hr |
| Aug 7, 9:15 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Madison, Scott | 45 min |
| Aug 7, 9:57 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Madison, Nicholas | 43 min |
| Aug 7, 10:28 PM EDT | Areal Flood Advisory | LMK | Madison | 2 hr |
| Aug 7, 10:52 PM EDT | Flash Flood Warning | LMK | Anderson, Mercer, Woodford | 4 hr |
| Aug 7, 11:05 PM EDT | Areal Flood Advisory | LMK | Madison | 115 min |
| Aug 8, 3:33 AM EDT | Areal Flood Warning | LMK | Anderson, Shelby, Spencer | 3 hr |
| Aug 8, 1:06 PM EDT | Special Weather Statement | LMK | Boyle | 29 min |
| Aug 8, 3:56 PM EDT | Special Weather Statement | LMK | Ohio | 44 min |
| Aug 8, 4:37 PM EDT | Special Weather Statement | LMK | Butler | 43 min |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.